| Catalog Number |
2424-0007 |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris pump module smartsite infusion set had flow issues.The following information was provided by the initial reporter: cefepime was programmed to run as a secondary iv bag the medication was backfilled into the 500 ml bag of normed saline @ fast rate.Additional information received from the customer: was there any patient harm, injury, complication or negative outcome that occurred as a result of this event? the patient did not receive the antibiotic.A knew bag had to be administered.There was no harm to the patient.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.